Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 52, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Oct 24, 2015, 3:03 PM CDT for Cameron County, Hidalgo County, Willacy County, Texas. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 24, 2015, 3:03 PM CDT (20:03 UTC)
- Expired
- Oct 24, 2015, 5:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cameron County, TX, Hidalgo County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 66 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 24, 3:15 PM CDT | FLASH FLOOD | Raymondville, TX | WILLACY COUNTY EM REPORTED FLASH FLOOD. EVACUATION OF 3 PEOPLE BY BOAT AT FM 1650 AND FM 1450 |
| Oct 24, 4:22 PM CDT | FLASH FLOOD | Raymondville, TX | ROUTE 186 OR HIDALGO AVENUE IN DOWNTOWN RAYMONDVILLE WAS SHUT DOWN FROM KING STREET TO 15TH STREET DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 8.1 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1176 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
253
WGUS54 KBRO 242003
FFWBRO
TXC061-215-489-242230-
/O.NEW.KBRO.FF.W.0052.151024T2003Z-151024T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
303 PM CDT SAT OCT 24 2015
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL HIDALGO COUNTY IN DEEP SOUTH TEXAS...
WILLACY COUNTY IN DEEP SOUTH TEXAS...
NORTHWESTERN CAMERON COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 530 PM CDT
* AT 303 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. TWO TO FOUR INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HARLINGEN...RAYMONDVILLE...ELSA...EDCOUCH...SANTA ROSA...LYFORD...
RIO HONDO...LA VILLA...PALM VALLEY AND LASARA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2625 9806 2661 9797 2660 9786 2660 9752
2630 9755 2616 9759
$$
BS1 follow-up statement
165
WGUS74 KBRO 242120
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
420 PM CDT SAT OCT 24 2015
TXC061-215-489-242230-
/O.CON.KBRO.FF.W.0052.000000T0000Z-151024T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HIDALGO TX-WILLACY TX-CAMERON TX-
420 PM CDT SAT OCT 24 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
EAST CENTRAL HIDALGO...WILLACY AND NORTHWESTERN CAMERON COUNTIES...
AT 419 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED THREE TO
FIVE INCHES OF RAIN HAVE ALREADY FALLEN ACROSS THE WARNED AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HARLINGEN...RAYMONDVILLE...ELSA...EDCOUCH...SANTA ROSA...LYFORD...RIO
HONDO...LA VILLA...PALM VALLEY AND LASARA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2625 9806 2661 9797 2660 9786 2660 9752
2630 9755 2616 9759
$$
BSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 24, 12:59 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Oct 24, 12:59 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1259 PM CDT SAT OCT 24 2015
.DISCUSSION...UPDATED FOR LATEST /18Z/ AVIATION DISCUSSION BELOW.
&&
.AVIATION...WITH EVENT UNFOLDING RAPIDLY HAD TO PUSH UP TIMING OF
MANY ITEMS...MAINLY RAIN BANDING RAIN ENDING AND MOST IMPORTANTLY
SHARP WIND SHIFT.
FRONT IS SLICING INTO THE RANCHLANDS AS I WRITE /1750Z/ AND SHOULD
SURGE INTO THE KMFE AREA AS EARLY AS 4 PM /21Z/...PASSING KBRO BY
6 PM /23Z/ AND BEING WELL OFF THE COAST BY MID EVENING. THE BIG
QUESTION IS HOW STRONG WILL THE WIND SURGE BE? SURGE ACROSS THE
SOUTH TEXAS BRUSH COUNTRY HAS BEEN AS STRONG AS 49 KNOTS AT LAREDO
AND 40 KNOTS AT COTULLA...BUT SO FAR ONLY 17 KNOTS AT ZAPATA.
USING PAST EVENTS AS A GUIDE...SOMEWHERE BETWEEN 30 AND 40 KNOTS
IS MOST LIKELY AT ANY OF THE TERMINALS SO HAVE GONE WITH THIS FOR
GUSTS. WILL LIKELY NEED AIRPORT WEATHER WARNINGS FOR THE SHARP
WIND SHIFT AND WILL CROSS THAT BRIDGE BEFORE 3 PM.
THEREAFTER...EXPECT STIFF NORTHWEST WINDS GENERALLY IN THE 18 TO
30 KNOTS RANGE INCLUDING GUSTS...AND CEILINGS SHOULD FALL TO
EITHER LOW MVFR OR HIGH IFR OVERNIGHT AS COOLER AIR HELPS LOCK
DOWN A SOLID STRATUS DECK INTO SUNDAY MORNING. WITH MIXING HAVE
RAISED CEILINGS AFTER 15Z...BUT STILL IN MVFR RANGE.
AS FOR VISIBILITY...ONLY TEMPO FOR PERIODS OF 1-2 MILES IN HEAVY
RAIN WITH BANDS BUT AFTER THE FRONT PASSES A QUICK RISE TO
4...THAN MORE THAN 6 MILES AS THE RAIN TAPERS OFF FAIRLY QUICKLY.
52/BSG
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ248>257.
HIGH RIP CURRENT RISK UNTIL 7 PM CDT THIS EVENING FOR TXZ251-256-
257.
GM...GALE WATCH FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT FOR
GMZ130-132-135-150-155-170-175.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT SUNDAY FOR GMZ150-155-170-
175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
52/99Hazardous weather outlook, Oct 24, 5:35 AM CDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 535 AM CDT SAT OCT 24 2015 TXZ248>257-242100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 535 AM CDT SAT OCT 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. A COASTAL FLOOD ADVISORY IS IN EFFECT FOR THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. WIDESPREAD SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL AND POSSIBLE FLOODING...ARE EXPECTED TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES SUNDAY AND MONDAY. ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL AND POSSIBLE FLOODING...ARE EXPECTED FOR SUNDAY. AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE NEXT FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT FOR POTENTIAL FLOODING. GMZ130-132-135-150-155-170-175-242100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 535 AM CDT SAT OCT 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND OUT TO 60 NAUTICAL MILES OFFSHORE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT ADVISORIES AND GALE WATCHES HAVE BEEN POSTED FOR THE LOWER TEXAS BAY AND GULF WATERS SUNDAY AND SUNDAY NIGHT. ANOTHER ROUND OF SMALL CRAFT ADVISORIES WILL BE POSSIBLE FRIDAY FOR THE LOWER TEXAS GULF WATERS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Oct 24, 2:15 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
215 PM CDT SAT OCT 24 2015
TXZ251-254-242015-
INLAND WILLACY TX-KENEDY TX-
215 PM CDT SAT OCT 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY...EASTERN
HIDALGO AND NORTHWESTERN WILLACY COUNTIES UNTIL 315 PM CDT...
AT 214 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
YTURRIA...OR NEAR RAYMONDVILLE...MOVING NORTHEAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. IN
ADDITION...RADAR IS DETECTING WEAK CIRCULATION 2 MILES WEST OF
HIGHWAY 77 IN WILLACY COUNTY. A FUNNEL CLOUD OR BRIEF TORNADO CANNOT
BE RULED OUT.
LOCATIONS IMPACTED INCLUDE...
RAYMONDVILLE...LYFORD...LASARA...RUDOLPH...YTURRIA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2639 9780 2641 9786 2643 9786 2643 9791
2644 9794 2677 9787 2668 9762
TIME...MOT...LOC 1914Z 202DEG 8KT 2655 9785
BIRCHFIELDSpecial weather statement, Oct 24, 2:20 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
220 PM CDT SAT OCT 24 2015
TXZ249>253-242015-
KENEDY TX-JIM HOGG TX-HIDALGO TX-BROOKS TX-STARR TX-
220 PM CDT SAT OCT 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR STARR...NORTHWESTERN KENEDY...
SOUTHEASTERN ZAPATA...BROOKS...NORTHWESTERN HIDALGO AND SOUTHEASTERN
JIM HOGG COUNTIES UNTIL 315 PM CDT...
AT 218 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NAVAL AIR STATION
CABANISS FIELD TO FALCON HEIGHTS...AND MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
RIO GRANDE CITY...ROMA...FALFURRIAS...ARMSTRONG...ESCOBARES...
GARCIASVILLE...EL SAUZ...LA ROSITA...RACHAL AND MCCOOK.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2723 9755 2728 9735 2720 9737 2719 9738
2724 9737 2725 9742 2721 9739 2722 9743
2714 9745 2626 9868 2637 9880 2643 9911
2657 9917 2726 9821 2726 9799 2721 9797
2728 9779
TIME...MOT...LOC 1918Z 335DEG 20KT 2772 9746 2656 9910
54Special weather statement, Oct 24, 2:20 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
220 PM CDT SAT OCT 24 2015
TXZ253-255-242015-
INLAND CAMERON TX-HIDALGO TX-
220 PM CDT SAT OCT 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HIDALGO...
SOUTHWESTERN WILLACY AND NORTHWESTERN CAMERON COUNTIES UNTIL 315 PM
CDT...
AT 218 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RATAMOSA...OR NEAR LA FERIA...MOVING NORTH AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. IN
ADDITION...RADAR IS DETECTING WEAK ROTATION ALONG HIGHWAY 83 NEAR LA
FERIA. A FUNNEL CLOUD OR WEAK TORNADO WILL BE POSSIBLE IF THE STORM
INTENSIFIES.
LOCATIONS IMPACTED INCLUDE...
HARLINGEN...MERCEDES...LA FERIA...SANTA ROSA...LA VILLA...PALM
VALLEY...PRIMERA...COMBES...LLANO GRANDE COUNTRY CLUB AND TIERRA
BONITA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2614 9798 2637 9791 2636 9786 2635 9786
2631 9762 2612 9784
TIME...MOT...LOC 1918Z 198DEG 13KT 2619 9786
BIRCHFIELDSpecial weather statement, Oct 24, 2:41 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 241 PM CDT SAT OCT 24 2015 TXZ254-255-242045- INLAND WILLACY TX-INLAND CAMERON TX- 241 PM CDT SAT OCT 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KENEDY...CENTRAL WILLACY AND NORTH CENTRAL CAMERON COUNTIES UNTIL 345 PM CDT... AT 239 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS FROM RIO HONDO NORTH TO SAN PERLITA...MOVING NORTH AT 30 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. IN ADDITION...RADAR IS DETECTING WEAK ROTATION. A VERY BRIEF FUNNEL CLOUD OR TORNADO WILL BE POSSIBLE IF THESE STORMS INTENSIFY. LOCATIONS IMPACTED INCLUDE... HARLINGEN...RIO HONDO...SAN PERLITA...RIO HONDO HIGH SCHOOL...RIO HONDO JUNIOR HIGH SCHOOL...VALLEY INTERNATIONAL AIRPORT...RIO HONDO CITY HALL...RIO HONDO ELEMENTARY SCHOOL...SANTA MONICA AND WILLAMAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE . && LAT...LON 2660 9777 2660 9761 2621 9754 2619 9764 TIME...MOT...LOC 1939Z 166DEG 25KT 2626 9762 BIRCHFIELD
Special weather statement, Oct 24, 2:51 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 251 PM CDT SAT OCT 24 2015 TXZ254-255-242045- INLAND WILLACY TX-INLAND CAMERON TX- 251 PM CDT SAT OCT 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILLACY AND NORTHWESTERN CAMERON COUNTIES UNTIL 345 PM CDT... AT 250 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER TIERRA BONITA...OR OVER SANTA ROSA...MOVING NORTH AT 10 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. IN ADDITION...RADAR IS DETECTING WEAK CIRCULATION...SO A VERY BRIEF FUNNEL CLOUD OR TORNADO WILL BE POSSIBLE IF THE STORM INTENSIFIES. LOCATIONS IMPACTED INCLUDE... HARLINGEN...SANTA ROSA...LYFORD...SEBASTIAN...TIERRA BONITA...SANTA ROSA HIGH SCHOOL...YZNAGA...GRAND ACRES...LYFORD ELEMENTARY SCHOOL AND LYFORD HIGH SCHOOL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 2621 9777 2623 9786 2644 9782 2640 9765 TIME...MOT...LOC 1950Z 193DEG 10KT 2627 9780 BIRCHFIELD
Special weather statement, Oct 24, 2:52 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
252 PM CDT SAT OCT 24 2015
TXZ251-253-254-242030-
INLAND WILLACY TX-KENEDY TX-HIDALGO TX-
252 PM CDT SAT OCT 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR KENEDY...SOUTHEASTERN BROOKS...
CENTRAL HIDALGO...WESTERN WILLACY AND NORTHWESTERN CAMERON COUNTIES
UNTIL 330 PM CDT...
AT 251 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR RIVIERA BEACH TO
GUILLERMO FLORES ELEMENTARY SCHOOL...AND MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EDINBURG...MISSION...PHARR...WESLACO...SAN JUAN...ALAMO...DONNA...
RAYMONDVILLE...HIDALGO AND ELSA.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2695 9737 2696 9739 2698 9744 2694 9738
2699 9756 2692 9746 2680 9750 2684 9746
2682 9746 2635 9786 2606 9800 2606 9820
2620 9844 2727 9770 2728 9735
TIME...MOT...LOC 1951Z 282DEG 15KT 2723 9766 2620 9839
54The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 4:59 AM CDT | Gale Watch | BRO | 11 hr | |
| Oct 24, 9:14 AM CDT | Coastal Flood Statement | BRO | Kenedy | 10 hr |
| Oct 24, 9:32 AM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 58 min |
| Oct 24, 11:06 AM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 84 min |
| Oct 24, 11:45 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 90 min |
| Oct 24, 12:26 PM CDT | Special Weather Statement | BRO | Jim Hogg, Zapata | 19 min |
| Oct 24, 12:29 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 61 min |
| Oct 24, 12:40 PM CDT | Special Weather Statement | BRO | Hidalgo | 35 min |
| Oct 24, 1:11 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 94 min |
| Oct 24, 1:15 PM CDT | Special Weather Statement | BRO | Hidalgo | 60 min |
| Oct 24, 1:31 PM CDT | Flash Flood Warning | BRO | Hidalgo | 5 hr |
| Oct 24, 1:46 PM CDT | Special Weather Statement | BRO | Brooks, Starr | 44 min |
| Oct 24, 2:02 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 88 min |
| Oct 24, 2:13 PM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Kenedy, Starr, Willacy | 2 hr |
| Oct 24, 2:15 PM CDT | Special Weather Statement | BRO | Willacy | 60 min |
| Oct 24, 2:20 PM CDT | Special Weather Statement | BRO | Willacy | 55 min |
| Oct 24, 2:41 PM CDT | Special Weather Statement | BRO | Willacy | 64 min |
| Oct 24, 2:46 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Starr, Willacy | 89 min |
| Oct 24, 2:51 PM CDT | Special Weather Statement | BRO | Willacy | 54 min |
| Oct 24, 2:52 PM CDT | Special Weather Statement | BRO | Hidalgo, Kenedy | 38 min |
| Oct 24, 3:20 PM CDT | Special Marine Warning | BRO | 55 min | |
| Oct 24, 3:21 PM CDT | Flash Flood Warning | BRO | Willacy | 3 hr |
| Oct 24, 3:25 PM CDT | Areal Flood Advisory | BRO | Cameron, Kenedy, Willacy | 2 hr |
| Oct 24, 3:34 PM CDT | Special Weather Statement | BRO | Cameron | 26 min |
| Oct 24, 3:43 PM CDT | Areal Flood Advisory | BRO | Cameron | 2 hr |
| Oct 24, 3:44 PM CDT | Special Weather Statement | BRO | Cameron, Kenedy, Willacy | 61 min |
| Oct 24, 3:52 PM CDT | Gale Warning | BRO | 33 hr | |
| Oct 24, 4:15 PM CDT | Areal Flood Advisory | BRO | Cameron | 90 min |
| Oct 24, 4:43 PM CDT | Special Marine Warning | BRO | 47 min | |
| Oct 24, 5:32 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 58 min |
| Oct 24, 5:36 PM CDT | Flash Flood Warning | BRO | Cameron | 84 min |
| Oct 24, 6:00 PM CDT | Special Marine Warning | BRO | 30 min | |
| Oct 24, 6:17 PM CDT | Flash Flood Warning | BRO | Willacy | 118 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.